MAUDE Adverse Event Report: H.S. HOSPITAL SERVICE S.P.A. TRAPSYSTEM SET; BONE MARROW BIOPSY SET

H.S. HOSPITAL SERVICE S.P.A. TRAPSYSTEM SET; BONE MARROW BIOPSY SET
Catalog Number TRAPJ1110
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We are fulfilling present report refering to report (b)(4).In this report the batch lot of products used are not indicated.Although we received the supposed defective product form our distributor which ensured us to be the product object of this claim.The kind of breakage we observed is due to a non-proper use of product, please look at the technical report attached.In order to avoid ant other problem we decided to better specify these aspects inside ifu section warnings.We have sent this revised ifu to distributor asking for delivery to the final user.
 
Event or Problem Description
Trapsystem needle handle broke off while being inserted during bone marrow biopsy.

Brand Name
TRAPSYSTEM SET
Common Device Name
BONE MARROW BIOPSY SET
Manufacturer (Section D)
H.S. HOSPITAL SERVICE S.P.A.
via a.vacchi 23/25
aprilia, latina 04011
IT  04011
MDR Report Key8014147
Report Number0008010312-2018-00004
Device Sequence Number1434876
Product Code KNW
UDI-Device Identifier08033003347881
UDI-Public08033003347881
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K013692
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Risk Manager
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2022
Device Catalogue NumberTRAPJ1110
Device Lot Number28819
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2018
Initial Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1